Bulletin of Symbolic Logic

Relative truth definability of axiomatic truth theories

Kentaro Fujimoto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The present paper suggests relative truth definability as a tool for comparing conceptual aspects of axiomatic theories of truth and gives an overview of recent developments of axiomatic theories of truth in the light of it. We also show several new proof-theoretic results via relative truth definability including a complete answer to the conjecture raised by Feferman in [13].

Article information

Bull. Symbolic Logic, Volume 16, Issue 3 (2010), 305-344.

First available in Project Euclid: 5 October 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Fujimoto, Kentaro. Relative truth definability of axiomatic truth theories. Bull. Symbolic Logic 16 (2010), no. 3, 305--344. doi:10.2178/bsl/1286284556. https://projecteuclid.org/euclid.bsl/1286284556

Export citation